# SDR CALA2021111702119

- Difficulty date: November 16, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27293
- Aircraft time: 105,409 hours, 22,611 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 143N3221
- Condition: Dented
- Location: Lhsta640str14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCRIBED FROM HAECO GSO NR 9287125 B757-06-3-0253: DENT AT LH STA 640 STR 14L REQ EVAL REPAIR AREA PER EC/RA # 5331-02779. PLANNING TO CONTACT EG AFTER FLIGHT CYCLES. HAECO GSO MECH V932840 47,000 BUT BEFORE 48,000 AIRCRAFT TOTAL FLIGHT CYCLES AND REUES T THAT UPDATED INSPECTION INSTRUCTIONS BE PROVIDED FOR ECRA 5331 -02779. PERFORM AN INSPECTION PER PART 2 OF THE LATEST REVISION OF ECRA 5331-02779 ON OR BEFORE 50,000 AIRCRAFT TOTAL FLIGHT AT LH STA 640 STR 14L WITH DOUBLER
